# SDR AALA202504072236

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 67,433 hours, 27,775 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR VERY HARD TO OPEN EVEN WITH FLIGHT DECK ACCESS SYSTEM SWITCH OFF.  LUBRICATED COCKPIT DOOR LATCH, OPERTIONAL CHECK GOOD. PER MM 52-51-01.
